# SDR MWEA020140

- Difficulty date: February 27, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SIDE OF NR 4 SEAT TRACK AT STATION 200 AND CORROSION ON BOTTOM OF UPPER FLANGE AROUND THREE FASTENER HOLES AT STATION 221 TO 230 OF NR 4 SEAT TRACK.  REMOVED SEAT TRACK AT STATION 221 TO 230 AND INSTALLED SEAT TRACK REPLACEMENT AND SPLICE.
